Home > Research > Publications & Outputs > Contractibility of the stability manifold for s...

Electronic data

  • silting-discrete

    Rights statement: © 2018 Walter de Gruyter GmbH, Berlin/Boston.

    Accepted author manuscript, 321 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Contractibility of the stability manifold for silting-discrete algebas

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>1/09/2018
<mark>Journal</mark>Forum Mathematicum
Issue number5
Volume30
Number of pages9
Pages (from-to)1255-1263
Publication statusPublished
Early online date21/04/18
Original languageEnglish

Abstract

We show that any bounded t-structure in the bounded derived category of a silting-discrete algebra is algebraic, i.e. has a length heart with finitely many simple objects. As a corollary, we obtain that the space of Bridgeland stability conditions for a silting-discrete algebra is contractible.

Bibliographic note

© 2018 Walter de Gruyter GmbH, Berlin/Boston.